Alert archive / Massachusetts / Small Craft Advisories in 2012
Small Craft Advisory 78, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Oct 7, 2012, 4:07 PM EDT. It took effect at Oct 8, 2012, 12:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2012, 4:07 PM EDT (20:07 UTC)
- In effect from
- Oct 8, 2012, 12:00 AM EDT
- Expired
- Oct 8, 2012, 4:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
206 WHUS71 KBOX 072007 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 407 PM EDT SUN OCT 7 2012 ANZ254-255-080415- /O.NEW.KBOX.SC.Y.0078.121008T0400Z-121008T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 407 PM EDT SUN OCT 7 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM EDT MONDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. * LOCATION...COASTAL WATERS SOUTH AND EAST OF NANTUCKET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
526 WHUS71 KBOX 080407 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1207 AM EDT MON OCT 8 2012 ANZ254-255-080800- /O.CON.KBOX.SC.Y.0078.000000T0000Z-121008T0800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1207 AM EDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. * LOCATION...COASTAL WATERS SOUTH AND EAST OF NANTUCKET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SIPPRELL
294 WHUS71 KBOX 080809 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 409 AM EDT MON OCT 8 2012 ...WINDS AND SEAS BUILD IN RESPONSE TO AN AREA OF LOW PRESSURE TRAVERSING NORTHEASTWARD IN PROXIMITY TO THE 40N/70W BENCHMARK... ANZ254-255-081615- /O.EXP.KBOX.SC.Y.0078.000000T0000Z-121008T0800Z/ /O.NEW.KBOX.SC.Y.0079.121009T0600Z-121010T1300Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 409 AM EDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 9 AM EDT WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. * LOCATION...COASTAL WATERS SOUTH AND EAST OF NANTUCKET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-081615- /O.NEW.KBOX.SC.Y.0079.121009T0600Z-121010T0300Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 409 AM EDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-081615- /O.NEW.KBOX.SC.Y.0079.121009T0600Z-121010T0600Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 409 AM EDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 2 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 2 AM EDT WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-081615- /O.NEW.KBOX.SC.Y.0079.121009T0600Z-121010T0300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 409 AM EDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 11 PM EDT TUESDAY. * WINDS AND SEAS...NORTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-081615- /O.NEW.KBOX.SC.Y.0079.121009T0600Z-121010T1300Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 409 AM EDT MON OCT 8 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 9 AM EDT WEDNESDAY. * WINDS AND SEAS...NORTHEAST WINDS 5 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SIPPRELL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 3:50 PM EDT, 17 minutes earlier.
Area forecast discussion, Oct 7, 3:50 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
350 PM EDT SUN OCT 7 2012
.SYNOPSIS...
AN AREA OF RAIN WILL MOVE OFFSHORE IN THE NEXT FEW HOURS FOLLOWED
BY ANOTHER BAND OVERNIGHT. THE RAIN SHOULD COME TO AN END IN MOST
LOCATIONS SHORTLY AFTER MIDNIGHT. OTHERWISE...THE MAIN STORY THIS
WEEK WILL BE COOL FALL LIKE WEATHER WITH BELOW NORMAL TEMPERATURES.
A FEW SHOWERS ARE POSSIBLE TUE/WED...BUT A WASHOUT IS NOT
EXPECTED.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LATEST REGIONAL RADAR MOSAIC SHOWING VERY LIGHT RAIN MOVING INTO
SOUTHERN CT THIS AFTERNOON. THE MAIN QUESTION IS HOW WIDESPREAD
THE RAINFALL WILL BE.
STARTING TO HAVE DOUBTS IN THE 08/12Z GUIDANCE OUTPUT. MOST OF
THIS GUIDANCE SUITE BLOSSOMS RAINFALL ACROSS SOUTHERN NEW ENGLAND
BETWEEN 8 PM AND 2 AM AS A POTENT MID LEVEL SHORTWAVE ARRIVES FROM
THE WEST AND CONNECTS WITH LOW PRESSURE OFF THE COAST. SHOULD THE
TIMING OF THIS SHORTWAVE BE JUST A LITTLE SLOWER...CAN ENVISION A
SCENARIO WHERE THE MAJORITY OF RAINFALL OCCURS OVER THE OCEAN.
CURRENT FORECAST POPS FALL INTO THE HIGH POP/LOW RAINFALL AMOUNT
CATEGORY. DO THINK THE HEAVIEST RAINFALL SHOULD FALL ACROSS
SOUTHEAST MA OVERNIGHT.
ONCE THIS SHORTWAVE PASSES BY...EXPECTING A DRYING AND CLEARING
TREND FROM WEST TO EAST LATE TONIGHT.
TEMPERATURES WERE A BLEND OF THE MAV/MET MOS GUIDANCE. NOT SURE WE
WILL HAVE ENOUGH TIME OF CLEAR SKIES TO GET MUCH FROST. WILL
CONSIDER THIS FURTHER OVER THE NEXT COUPLE OF HOURS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE SHOULD MOVE ACROSS SOUTHERN NEW ENGLAND MONDAY...AND
REACH A POSITION NEAR NOVA SCOTIA MONDAY NIGHT. LIGHT NORTHWEST
WINDS BECOME LIGHT ONSHORE LATE MONDAY AFTERNOON INTO MONDAY
NIGHT. WELL BELOW NORMAL TEMPERATURES EXPECTED MONDAY DESPITE
PLENTY OF SUNSHINE TO START. INCREASING CLOUDS LATE IN THE DAY
INTO MONDAY NIGHT. LEFT A CHANCE OF RAIN LATE MONDAY NIGHT AS
ANOTHER LOW PRESSURE APPROACHES FROM THE SOUTH. THE CURRENT TIMING
MAY BE A BIT ON THE FAST SIDE.
TEMPERATURES WERE A BLEND OF THE MAV/MET MOS GUIDANCE ONCE AGAIN.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGHLIGHTS...
* COOL FALL-LIKE WEATHER MOST OF THE WEEK
* CONSIDERABLE CLOUDINESS TUE/WED WITH A FEW SHOWERS POSSIBLE
* STRONG COLD FRONTAL PASSAGES WED NIGHT AND AGAIN FRI
OVERVIEW AND MODEL PREFERENCES...
07/12Z MODEL GUIDANCE SUITE IN FAIRLY GOOD AGREEMENT THROUGH THE
LONG TERM WITH THEIR HANDLING OF THE SYNOPTIC PATTERN. THE LARGE
SCALE IS DEFINED BY A STRONG AND PERSISTENT HUDSON/S BAY VORTEX
WITH WAVE ENERGY WRAPPING THROUGH THE BASE OF ITS LONGWAVE TROF.
THE COMBINATION OF THIS TROF THE THE NW AND AN ATLANTIC RIDGE WILL
YIELD A FAIRLY PERSISTENT WSW JET OVER THE AREA...LEADING TO AN
UNSETTLED PERIOD THROUGH LATE WEEK...AFTER WHICH THE VORTEX WILL
BEGIN TO LIFT N WITH TIME. GIVEN THAT THERE IS REASONABLY GOOD
AGREEMENT BETWEEN THE MODELS...NOT PLANNING ON FAVORING ANY
PARTICULAR MODEL FOR THE BASELINE OF THIS FORECAST.
THEREFORE...WILL BEGIN WITH AN ECMWF/GFS BLEND AND MAKE MANUAL
ADJUSTMENTS FOR BETTER HANDLING OF THE SENSIBLE WX DETAILS.
DETAILS...
TUE INTO WED...
A RIDGE OF HIGH PRES WILL BE MOVING OVER THE AREA THROUGH THE
PERIOD THANKS TO CONFLUENT FLOW ALOFT OVER MUCH OF SRN NEW
ENGLAND. HOWEVER...A CONSTANT SHEAR VORTICITY MAXIMUM WILL ASSIST
IN THE MOVEMENT OF A SFC LOW PRES IN PROXIMITY OF THE 40/70
BENCHMARK THROUGH THE PERIOD. THE BEST LLJ ENERGY...MOISTURE...AND
F-GEN ARE WELL TO THE SW AND CLOSELY ASSOCIATED WITH THE LOW WITH
DRY AIR AND SUBSIDENCE OVER MUCH OF SRN NEW ENGLAND FROM THE HIGH
PRES. WITH MITIGATING FACTORS...IT APPEARS MODELS MAY BE A BIT TOO
ROBUST WITH PRECIP OUTPUT THROUGH THE PERIOD...BUT A FEW SHOWERS
CAN/T BE RULED GIVEN THE DIFFERENTIAL VORTICITY ADVECTION. WILL
GENERALLY CAP POPS AT LOW CHANCE OVER SE PORTIONS OF THE
FA...LOWER POPS TOWARD THE N AND W. MUCH OF THIS PERIOD WILL
LIKELY BE DRY. TUE H85 TEMPS REMAIN AROUND +2C WHILE WED THEY
INCREASE TO NEAR +8C...THEREFORE TEMPS WILL BE IN THE 50S TUE AND
THE 60S WED. MINS WILL LIKELY BE IN THE 40S.
WED EVENING INTO THU...
A STRONG KICKER TROF WILL BE ROTATING THROUGH SRN ONTARIO AND THE
GREAT LAKES. THE SFC REFLECTION IS A STRONG COLD FRONT WHICH WILL
CROSS THE REGION DURING THE OVERNIGHT WED NIGHT. SOUNDINGS SHOW
DECENT MOISTURE LOADING AND THERE ARE FAIRLY GOOD DYNAMICS WITH
THIS SYSTEM...SO WIDESPREAD WET WX IS LIKELY WITH THIS COLD FROPA.
THE FRONT IS CLOSELY ASSOCIATED WITH A 30-40KT LLJ AND H85 TEMPS
COOLING TO NEARLY 0C...SO THERE IS SOME LOW LVL INSTABILITY
POSSIBLE. GIVEN THESE FACTORS CANNOT RULE OUT THE POSSIBILITY OF
BRIEFLY HEAVY RAIN AND A/OR A LOW TOPPED SQUALL LINE ASSOCIATED
WITH THE FRONT ITSELF. THERE IS THE POSSIBILITY IT WILL SLOW
SOMEWHAT AS IT REACHES THE E COAST AS IT GETS WRAPPED UP WITH THE
WEAK LOW PRES OFFSHORE. IN ANY CASE...WET UNSETTLED WX WILL BE
LIKELY WED EVENING INTO THU MORNING...WITH COOL NW FLOW LIKELY
DURING THE DAY THU BEHIND THE FRONT.
FRI AND SAT...
WITH THE KICKER TROF FROM THU HAVING SHIFTED THE PERSISTENT
HUDSON BAY VORTEX FURTHER N AND E...A SE CONUS RIDGE WILL BE
ALLOWED TO SHIFT N WITH ITS ASSOCIATED STRONG HIGH PRES FRI INTO
SAT. THEREFORE DRY COOL WX WILL PREVAIL. MODELS SUGGEST A WEAK
CLIPPER SYSTEM MAY PASS TO THE N EARLY FRI...BUT GIVEN ITS CP
ORIGINS AND PASSAGE WELL TO THE N THIS MAY PASS THE REGION DRY
WITH THE RIDGE CONTINUALLY BUILDING AS IT PASSES.
SUN INTO EARLY NEXT WEEK...
AVAILABLE GUIDANCE SHOWS A VERY STRONG LOW PRES MOVING THROUGH
THE AREA BEGINNING SUN AFTERNOON WITH MORE WET WX POSSIBLE. BOTH
OPNL RUNS OF THE GFS AND ECMWF AS WELL AS MANY OF THEIR
COMPLIMENTARY ENSEMBLE MEMBERS ARE SHOWING THIS...SO CONFIDENCE
INA TRANSITION TOWARD WET WX LATE IN THE WEEKEND AND EARLY NEXT WEEK
IS A HIGHER THAN USUAL CONFIDENCE FORECAST FOR 7 DAYS OUT.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT
MODERATE...30 PERCENT TO 60 PERCENT
HIGH...GREATER THAN 60 PERCENT
OVERVIEW...HIGH CONFIDENCE. EXPECTING PRIMARILY VFR CIGS TONIGHT.
AREAS OF MVFR VSBYS IN HEAVIER RAINFALL. SHOULD LEAD TO DAMP
RUNWAYS AT LEAST. MODERATE CONFIDENCE IN MVFR CIGS ACROSS PORTIONS
OF SOUTHEAST MA AND THE COASTAL WATERS BETWEEN 03Z-09Z. LOW
CONFIDENCE IN IFR CONDITIONS OVERNIGHT. CLEARING FROM WEST TO EAST
AFTER 09/06Z WITH VFR TO PREVAIL MONDAY INTO MONDAY NIGHT.
KBOS TAF...HIGH CONFIDENCE IN TAF.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUESDAY AND WEDNESDAY...LOW TO MODERATE CONFIDENCE.
COMPLEX MIX OF VFR TO MVFR AND IFR WITH LOW PRESSURE MOVING SE OF
THE AREA. BEST CHANCE FOR LOWER CATEGORIES WILL BE IN SHOWERS
PARTICULARLY SE MA/RI TERMINALS.
THURSDAY AND FRIDAY...HIGH CONFIDENCE IN VFR CONDITIONS.
&&
.MARINE...
POSSIBILITY FOR A MARGINAL SMALL CRAFT ADVISORY EPISODE ACROSS THE
OUTER COASTAL WATERS SOUTH AND EAST OF NANTUCKET. THE MAIN
QUESTIONS WILL BE HOW LONG THESE CONDITIONS PERSIST AS WELL AS HOW
MUCH OF THE COASTAL WATERS WILL BE IMPACTED. AT THE MOMENT AM
CONSIDERING NOT ISSUING AN ADVISORY FOR SUCH A SMALL AREA. WILL
CONSIDER THIS FURTHER OVER THE NEXT COUPLE OF HOURS. COULD SEE
ANOTHER EPISODE FOR MARGINAL SMALL CRAFT ADVISORY CONDITIONS LATE
MONDAY NIGHT.
OUTLOOK...TUESDAY THROUGH FRIDAY...
TUE...MODERATE CONFIDENCE.
SCA LIKELY NEEDED FOR INCREASING WINDS 25-30 KT AND HIGH SEAS WITH
LOW PRESSURE OFF THE SE COAST. VSBYS LOWER IN SHOWERS.
WED INTO THU...
SMALL CRAFT CONDITIONS LOWER TUE NIGHT INTO WED WITH A PERIOD OF
QUIET BOATING WEATHER EXPECTED. HOWEVER A STRONG COLD FRONT WILL
APPROACH LATE IN THE DAY WED...CROSSING THE WATERS EARLY THU
MORNING. WINDS WILL INCREASE 25-30 KT BOTH BEFORE AND AFTER THE
COLD FRONTAL PASSAGE. SMALL CRAFT ADVISORIES MAY BE NEEDED...AND
THERE IS THE SLIGHT CHANCE FOR SOME GALE FORCE GUSTS PARTICULARLY
RIGHT AROUND THE TIME OF THE FRONTAL PASSAGE. MODERATE CONFIDENCE.
FRI...
MODERATE CONFIDENCE THAT SMALL CRAFT ADVISORY CONDITIONS WILL
CONTINUE INTO THE DAY FRIDAY. EVEN THOUGH WINDS MAY SUBSIDE
SOMEWHAT THU NIGHT...THEY WILL PICK UP AGAIN TO 25 KT FRI.
SEAS...PARTICULARLY ON THE OUTER WATERS MAY EXCEED 5 FT DURING THE
PERIOD.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.
&&
SYNOPSIS...BELK/DOODY
NEAR TERM...BELK
SHORT TERM...BELK
LONG TERM...DOODY
AVIATION...BELK/DOODY
MARINE...BELK/DOODYHazardous weather outlook, Oct 7, 4:05 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 405 PM EDT SUN OCT 7 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-082015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 405 PM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-082015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 405 PM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Massachusetts, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.